# SDR VNAA2012071900012

- Difficulty date: July 19, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 20,016 hours, 20,706 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE TOILET CAS MESSAGE AT 6,000 FEET, WITH VISIBLE SMOKE IN MIDDLE PART OF CABIN.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT LIGHTING SYSTEM AND FOUND NO EVIDENCE OF BURNT SMELL IN CABIN.  MAINTENANCE OPERATED AIR CONDITIONING PACKS WITH APU AND ENGINE AIR AND COULD NOT FIND ANY DEFECTS WITH SYSTEM.  NO SMOKE OR BURN SMELL NOTED.  MAINTENANCE PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
